# SDR UPS08854074

- Difficulty date: November 18, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 729-W4-10 DOES NOT MEET SRM CRITERIA.  PREVIOUSLY REPAIRED, FOUND NO DEFECTS 51-40-02.
